Press Release back to list
12.15.2011

NEXT EDITION OF "THE AMAZING RACE" PREMIERES SUNDAY, FEB. 19

"Undercover Boss" Relocates to Friday, 8:00 PM, Feb. 17, Following Three Sunday Broadcasts

 

Freshman Drama "A Gifted Man" Shifts to Friday, 9:00 PM, Feb. 17

 

 CBS announced today additional mid-season schedule moves, including the premiere of the next edition of THE AMAZING RACE and new Friday time periods for UNDERCOVER BOSS and A GIFTED MAN.  

 

Eight-time Emmy Award-winning THE AMAZING RACE celebrates its 20th global adventure when it premieres Sunday, Feb. 19 (8:00-9:00 PM, ET/PT).  Phil Keoghan hosts.  Last week's finale of the fall edition of THE AMAZING RACE crossed the finish line with season-high ratings in viewers (11.72m), adults 18-49 (3.3/07) and adults 25-54 (4.5/09).

 

UNDERCOVER BOSS, which premieres Sunday, Jan. 15 (8:00-9:00 PM, ET/PT), relocates to Fridays (8:00-9:00 PM, ET/PT) on Feb. 17, following three original Sunday broadcasts.  

 

The freshman drama A GIFTED MAN will move to Friday (9:00-10:00 PM, ET/PT) also on Feb. 17.  CSI: NY will return to the time period on Friday, March 30 after A GIFTED MAN completes its season run.

 

CBS Friday, Effective Feb. 17

8:00-9:00 PM  UNDERCOVER BOSS (Time Period Premiere)

9:00-10:00 PM A GIFTED MAN (Time Period Premiere)

10:00-11:00 PM BLUE BLOODS

 

CBS Sunday, Effective Feb. 19

7:00-8:00 PM  60 MINUTES

8:00-9:00 PM  THE AMAZING RACE (20th Edition Premiere)

9:00-10:00 PM THE GOOD WIFE

10:00-11:00 PM CSI: MIAMI

 

CBS Friday, Effective March 30

8:00-9:00 PM  UNDERCOVER BOSS

9:00-10:00 PM CSI: NY

10:00-11:00 PM BLUE BLOODS

 

*   *   *

 

Press Contacts:       Phil Gonzales 818-655-1580   phil.gonzales@cbs.com

                              Ed Harrison 818-655-1584   ed.harrison@cbs.com

 

 

 


The Amazing Race
Phil Keoghan.jpg

Press:

Phil Gonzales
818-655-1580
phil.gonzales@cbs.com

Ed Harrison
818-655-1584
ed.harrison@cbs.com